# SDR 96ZZZM1341

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 450 - DURING CRUISE FORWARD GALLEY LIGHT FIXTURE EMMITTED SMOKE.  TURNED OFF LIGHT.  FOUND WORK LIGHT BALLAST, MFG P/N 11-2493-1, FAULTY.  REPLACED WORK LIGHT BALLAST AND LIGHT OPERATION CHECKED NORMAL.  (M)
